# SDR USAA2009110993071

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CRACKED PYLON SKIN REPAIR DOUBLER ON NR 2 PYLON.  REPLACED PYLON SKIN REPAIR DOUBLER ON NR 2 PYLON IAW EA 134171.
